We cheered - much to be thankful for, especially with the scare we had this past week.
I painted outback while dinner was being prepared, we walked the dogs, played with Daisy's new Squirrel flier and just enjoyed the day & each others company. We also had a guest who is also an artist- so it was nice to see her working on her own project - it inspired me- a sheet with 100 things you like to draw on in, line drawing. I'm having difficulty at 25- just thinking buy why not- I'll keep it by the T.V for when I feel like doodling - today, I put on my MONSTER brain! Halloween- boy I love to paint it! Yeeeeeeee!!!
On my desk in the works are two cartoons regarding Cannabis in Canada. Yesterday reading the SUN was like reading FOX news. Fear Mongering will run rampant until this all settles. It's only to sell papers (a dying industry) and it appears written by sell outs. I really use to admire the one columnist in particular, I grew up reading him & he was always informative- now I'm wondering , because I know this guy is INTELLIGENT, he knows the truth about cannabis and I would bet money he consumes it occasionally himself.
How long has he been selling out to us about other topics?
First of all The 'King of Cannabis' is already taken, by a king of cannabis- making the world a better place. King of Weed- fine by me- THANK you Trudeau- you are ending decades of unjust insanity amongst Canadians.
It's that simple.
Someone will always complain & have something negative to say, but I don't forget Harper. I don't forget living in fear and being told to put our cannabis in the kitty litter, I don't forget living in fear the police would come - to take my son's medicine. I KNOW there are children around the world taking cannabis to help with very serious illnesses.
The "revolver candy" Some children take MORE than the candy mentioned - the loaded revolver- and do NOT DIE. Lies. The opposite- It saves their lives!
NO ONE has ever died due to cannabis alone.
The article ended talking about a revolver shaped medical candy - that someone "found" wow, go figure - lucky. "Be ready to have 911 on speed dial" the fear mongering hints- YES, absolutely always have 911 on speed dial- in case your children ingest ANYthing accidentally- Lord knows there are countless ways children can get seriously ill and even die with all we have in our homes ALREADY. Much of it not intended to eat, like dishwashing tablets.. small batteries (I'll never forget what I learned about kids who eat them and the pain it does to the small bodies :( F*CK it makes me mad- this bullshit! - It's wasting time and hurting - these lies.
To hint - this candy is like a loaded revolver- is disgusting- he is playing on the recent events of the united states IMO and it is shameful. IF he really cared- write that- exactly a story about what really kills kids in this county and all over. Real guns. Or write about anything truthful.. how do these people sleep at night?
All he is doing is adding to lies and adding stress.
Is he to blame alone?
No, all who read and follow like sheep and do not educate yourself - You are to blame.
You are to blame for your own health problems and your children if you are not doing research. Knowledge is available to us, take the time.
I am almost OFF of my gabupenrtin btw. From 15 a day to one - I had to do it slow I hear all the nightmares.. and I AM feeling BETTER. HAPPIER, AWAKE, energetic. FRIG, why did I do it? I am 'clearer thinking, walk better and have more energy! Yes, I feel my face pain a bit more- it's not like it's not happening. Pain I can learn to work through, pray through, draw through, breath through. The main factor was I felt my eyes doing something strange' and it was new- - I researched side effects and found it can commonly cause people to have involuntary eye movements- as IF I don't have enough! Forget that -OFF.
Here is a list of side effects for any still taking them, I can't tell anyone what to do, I can only share my own personal truthful experience.
The side effects with the * after all are I was feeling on a regular basics.
I'd like to thank my Dr. friend in California, when I visited he convinced me it was not good and he really encouraged me to get off of them.
Gabapentin Side Effects:Applies to gabapentin: oral capsule, oral solution, oral suspension, oral tablet
Along with its needed effects, gabapentin may cause some unwanted effects. Although not all of these side effects may occur, if they do occur they may need medical attention.
Check with your doctor immediately if any of the following side effects occur while taking gabapentin:
- Clumsiness or unsteadiness *
- continuous, uncontrolled, back-and-forth, or rolling eye movements*
- Aggressive behavior or other behavior problems *
- anxiety *
- concentration problems and change in school performance*
- crying *
- depression *
- false sense of well-being *
- hyperactivity or increase in body movements *
- rapidly changing moods *
- reacting too quickly, too emotional, or overreacting *
- restlessness *
- suspiciousness or distrust *
- Black, tarry stools
- chest pain
- chills *
- cough *
- depression, irritability, or other mood or mental changes *
- fever *
- loss of memory *
- pain or swelling in the arms or legs * Lymph-nodes???
- painful or difficult urination
- shortness of breath *
- sore throat *
- sores, ulcers, or white spots on the lips or in the mouth
- swollen glands *!!!***
- unusual bleeding or bruising
- unusual tiredness or weakness ***
- Abdominal or stomach pain
- blistering, peeling, or loosening of the skin
- clay-colored stools
- confusion *
- dark urine
- decreased urine output *
- diarrhea *
- dizziness *
- fast or irregular heartbeat *
- headache * NOW gone- they had been increasing steadily**
- increased thirst *
- itching or skin rash
- joint pain *
- large, hive-like swelling on the face, eyelids, lips, tongue, throat, hands, legs, feet, or sex organs
- loss of appetite *
- muscle ache or pain *
- nausea *
- red skin lesions, often with a purple center
- red, irritated eyes
- unpleasant breath odor
- vomiting of blood
- yellow eyes or skin
- Blurred vision *
- cold or flu-like symptoms *
- lack or loss of strength *
- lower back or side pain *
- swelling of the hands, feet, or lower legs
- trembling or shaking
- Accidental injury
- appetite increased
- back pain
- bloated or full feeling
- body aches or pain *
- burning, dry, or itching eyes *
- change in vision *
- change in walking and balance *
- clumsiness or unsteadiness *
- constipation *
- cough producing mucus
- decrease in sexual desire or ability *
- difficulty with breathing *
- dryness of the mouth or throat *
- excess air or gas in the stomach or intestines * especially an hour after taking.
- excessive tearing *
- eye discharge
- feeling faint, dizzy, or lightheadedness *
- feeling of warmth or heat *
- flushed, dry skin *
- flushing or redness of the skin, especially on the face and neck
- frequent urination
- fruit-like breath odor
- impaired vision *
- incoordination *
- increased hunger
- increased sensitivity to pain
- increased sensitivity to touch *
- increased thirst *
- noise in the ears *
- pain, redness, rash, swelling, or bleeding where the skin is rubbed off
- passing gas
- redness or swelling in the ear
- redness, pain, swelling of the eye, eyelid, or inner lining of the eyelid
- runny nose
- sweating *
- tender, swollen glands in the neck *
- tightness in the chest *
- tingling in the hands and feet *
- trouble sleeping *
- trouble swallowing*
- trouble thinking*
- twitching**** F*CK! ;( NO thanks!
- unexplained weight loss *
- voice changes
- vomiting *
- weakness or loss of strength *
- weight gain
This week is my last on this dangerous drug.
I've increased my cannabis intake- I smoke all day long, edibles too at night.
I've had a candy or two that has been as potent as mentioned int he article... how did I feel? GREAT. Relaxed, happy & rested and had a fantastic sleep afterwards.
Canadian Cannabis Hypocrisy (one example).. simple for all to understand. No lies